View : 30 Download: 0

Scaling arguments for black hole stability

Title
Scaling arguments for black hole stability
Authors
Kim S.-W.Lee J.Park D.H.
Ewha Authors
김성원
SCOPUS Author ID
김성원scopus
Issue Date
1994
Journal Title
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
ISSN
0370-2693JCR Link
Citation
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics vol. 336, no. 2, pp. 163 - 170
Indexed
SCI; SCIE; SCOPUS scopus
Document Type
Article
Abstract
We derive a necessary condition for black hole stability using scaling arguments The condition is then applied to the dilaton black hole, the colored black hole, and the Skyrme black hole We show that the dilaton black hole and the Skyrme black hole satisfy the stability condition, while the colored black hole does not These confirm the previously known results on the stability of the black holes.
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE